Please use this identifier to cite or link to this item: https://hdl.handle.net/10216/113222
Title: Journal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 6 | Issue 2
Issue Date: 2018-07-30
URI: https://repositorio-aberto.up.pt/handle/10216/113222
Document Type: Artigo em Revista Científica Internacional
Rights: openAccess
Appears in Collections:FEUP - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
274622.pdfJournal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 6 | Issue 226.11 MBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.